# SDR UPS09554534

- Difficulty date: January 21, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 20,707 hours, 10,391 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO DOOR LWR FRAME ANGLE BS 488 STR 14-15L IS GOUGED IN 3 PLACES.  REPAIRED PER SRM 51-40-02, SRM 51-40-05 AND DRAWING 65-25327.
